# SDR YENA2023062200684

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 32L AT LEVEL OF FRAME 56 AND BTW FRAME 61 AND 63 IN AFT CARGO COMPARTMENT; REF AEROMAN WO 2023 131/1 NRS 2023-329391 AND 348607 ACCOMPLISHED REPAIRS IAW JB EC A23-472-01 AND EA 53-0194-23.
